MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS INSULIN; IMMUNOREACTIVE INSULIN TEST SYSTEM

ROCHE DIAGNOSTICS ELECSYS INSULIN; IMMUNOREACTIVE INSULIN TEST SYSTEM
Catalog Number 07027559190
Medical Device Problem Codes Incorrect Measurement (1383); Low Test Results (2458); Compatibility Problem (2960)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/03/2025
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter complained of discrepant low results for 2 patient samples tested for elecsys insulin (insulin) on a cobas e 801 analytical unit.Patient 1 initial result was < 0.4 uu/ml.The repeat result from a competitor method was 26.6 miu/l patient 2 initial result was < 0.4 uu/ml.The repeat result from a competitor method was 67.2 miu/ml.
 
Additional Manufacturer Narrative
The e801 analyzer serial number was (b)(6).The competitor method was siemens.Section e1, facility name continued: (b)(6).
 
Additional Manufacturer Narrative
Sections a2 and a3a were updated.Section b3 was updated.Section b7 was updated.The initial result for patient 2 was obtained on (b)(6) 2025.
 
Additional Manufacturer Narrative
Calibration and qc were acceptable.No preanalytical issues were identified.Product labeling states: "results for cross-reactivity with recombinant insulin analogs in a number of insulin methods have been published for example by two groups in france and the usa.The following results were published by owen et al.For the elecsys insulin assay: insulin lispro, insulin aspart, and insulin glargine were each tested in concentrations of 30, 100, 300, and 1000 miu/l in the absence of insulin.The results obtained were below the detection limit of the elecsys insulin assay (< 0.4 u/ml or < 2.78 pmol/l) at all the concentrations tested." the investigation determined that the lower elecsys insulin results compared to the siemens method were that the siemens method measures the patient's insulin medication, while the elecsys insulin assay does not.The investigation did not identify a product problem.

Brand Name
ELECSYS INSULIN
Common Device Name
IMMUNOREACTIVE INSULIN TEST SYSTEM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key22194073
Report Number1823260-2025-01815
Device Sequence Number8837050
Product Code CFP
UDI-Device Identifier04015630940042
UDI-Public04015630940042
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K001104
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2025
Device Catalogue Number07027559190
Device Lot Number811059
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/13/2025
Supplement Date Received by Manufacturer06/16/2025
08/29/2025
Initial Report FDA Received Date06/12/2025
Supplement Report FDA Received Date07/07/2025
09/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PATIENT 1 - EMENTIN OPHTHALMIC SOLUTION; PATIENT 1 - FERROUS GLUCO-B S.C; PATIENT 1 - INSUPEN INSULIN PEN; PATIENT 1 - LIVALO; PATIENT 1 - NEOSTIGMINE METHYLSUFATE; PATIENT 1 - NOVORAPID FLEXPEN; PATIENT 1 - NOVORAPID INSULIN; PATIENT 1 - OGTT INSULIN; PATIENT 1 - RYZODEC; PATIENT 1 - SUPER SALOON; PATIENT 1 - TRESIBA FLEXTOUCH; PATIENT 1 ¿ AMARYL; PATIENT 1 ¿ ELTROXIN; PATIENT 1 ¿ JARDIANCE; PATIENT 1 ¿ REPAGLINIDE; PATIENT 1 ¿ SOLIQUA; PATIENT 1 ¿ VYTORIN; PATIENT 2 ¿ ACTOS; PATIENT 2 ¿ EXFORGE F.C.; PATIENT 2 ¿ GINCARE; PATIENT 2 ¿ HARNALIDGE; PATIENT 2 ¿ LIVALO; PATIENT 2 ¿ MIKELAN LA OPTHALMIC SOLUTION; PATIENT 2 ¿ NICAN F.C.; PATIENT 2 ¿ NOVORAPID FLEX PEN; PATIENT 2 ¿ OKWE; PATIENT 2 ¿ RYZODEG FLEXTOUCH(70/30); PATIENT 2 ¿ XALATAN
Patient Age51 YR
Patient SexFemale